| Model Number |
RBYPCLP60 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01202.
Event or Problem Description
The patient was undergoing a coil embolization procedure into a heart vessel using packing coil lps and a non-penumbra microcatheter.During the procedure, a packing coil lp would not advance past its initial position within its introducer sheath.Subsequently, the pusher assembly of the packing coil lp became kinked; therefore, the packing coil lp was removed.The physician then attempted to advance another packing coil lp; however, the same issue occurred.Therefore, the packing coil lp was also removed.The procedure was completed using additional packing coil lps.There was no report of an adverse effect to the patient.